RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Arch. Math. Logic, 2019, том 58, страницы 753–766 (Mi aml2)  

Truth, disjunction, and induction

Ali Enayata, Fedor Pakhomovb

a Department of Philosophy, Linguistics, and the Theory of Science, University of Gothenburg, Gothenburg, Sweden
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Финансовая поддержка Номер гранта
Российский научный фонд 16-11-10252
Конкурс «Молодая математика России»
The work of Fedor Pakhomov is supported by the Russian Science Foundation under Grant 16-11-10252 and performed at Steklov Mathematical Institute of Russian Academy of Sciences. F. Pakhomov was selected as one of the Young Russian Mathematics award winners, and he would like to thank its sponsors and jury; his work on this particular paper was funded from another source. Sections 2 and 4 of this paper were contributed by A. Enayat; Section 3 was contributed by F. Pakhomov; Sections 1 and 5 were contributed jointly by the authors. The authors are grateful to the anonymous referees for their meticulous and valuable feedback.


DOI: https://doi.org/10.1007/s00153-018-0657-9


Реферативные базы данных:

ArXiv: 1805.09890
Тип публикации: Статья
Поступила в редакцию: 25.06.2018
Принята в печать:17.12.2018
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aml2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019